# SDR 08FDEA03042

- Difficulty date: July 24, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6558504
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE WING BODY FILLET FRG SUPPORT FRAME U CHANNEL IS CORRODED BS 773, LBL 9 -  RBL 9, WL 140.  REMOVED U CHANNEL REF SRM 51-30-2.  FABRICATED "U" CHANNEL ON SHOP SNRM NR N00692, DRILLED UP, TREATED, PRIMED AND PAINTED "U" CHANNEL REF DWR 65-58504, SRM 51-10-2.  IDENTIFIED "U" CHANNEL REF GMM 7-0-1001. INSTALLED "U" REF SRM 51-30-2 APPLIED CIC TO NEW "U" CHANNEL REF SRM 51-10-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
